Clomid and Migraines

Suggestions for Treating Migraines With Clomid

Many things can cause migraines (see Migraine Triggers), and Clomid may be one of them. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have migraines while on this drug. Therefore, if you are experiencing migraine headaches (or other headaches) while taking Clomid, talk to your healthcare provider. He or she can give you recommendations based on the symptoms you are having, how often they occur, and your particular needs.
 
(Click Migraine Relief to learn more about treating migraines.)
 
Pregnancy and Pain

Taking Clomid

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.